# SDR ASAA12511481

- Difficulty date: April 29, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,704 hours, 4,900 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5561
- Condition: Malfunctioned
- Part time: 15,777 hours, 4,926 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WITH MASTER CAUTION CLIMBING OUT OF 16 000'.  THE LT "RAM DOOR FULL OPEN" LIGHT WAS ILLUMINATED.  TRIP RESET EXTINGUISHED THE PACK LIGHT FOR 30 SECONDS THEN PACK LIGHT ILLUMINATED.  THE LT PACK TEMP READ 32C AND CLIMBED TO 50C.  PACK TURNED OFF AND ISOLATION VALVE CLOSED.  THE PACK TEMP THEN BEGAN TO DECREASE.  GROUNDED YES.  DIVERSION TIME 36 MINUTES. RAN LT PACK FULL HOT.  UNABLE TO CAUSE TRIP ON GROUND WITH APU.  RANG OUT FLAP SWITCH & 1051. RANG OUT GOOD IN UP & NOT UP POSITIONS REF SSM 21 51 14.  OPS TEST GOOD.  PERFORMED FIM TASK 21 53 00 810 805.  OPS GOOD. SUSPECT THERE WAS AN INTERMITTENT FAULT.  REPLACED ACM, OPS TEST GOOD.
